# SDR QXEA2014072900619

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 11,802 hours, 12,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK CORRODED OUT OF LIMITS.  . REMOVED SEAT TRACK IAW SRM 51-42-05 AND INSTALLED NEW IAW SRM 51-42-05, SRM 51-40-15, SRM 51-42-45, & SRM 51-40-07.
